The 2019 San Francisco CTO Summit


If you are technical and manage engineers, learn from and connect with your peers at The 2019 San Francisco CTO Summit
.

Whether you want to hire smarter, refine your culture, improve your processes, manage more effectively or adopt better engineering practices or architectures, the CTO Summits are designed to help you to learn from top practitioners and to share experiences with your peers.


Tuesday, May 21st 2019


The speakers

Speakers include senior engineering leaders from Google, GitHub, WorkDay, Looker, Mode Analytics, Mapbox, Under Armour, Auth0 and ThoughtWorks!


The schedule

This years summit is a single track, full day event which is comprised of 20 presentations by senior engineering leaders. We start at 9am (breakfast and registration from 8am). The content finishes by 6.40pm and then we have drinks and networking until 8pm.

  • 08:00 AM Registration/Breakfast
  • 09:00 AM Kickoff by host Peter Bell, founder CTO Connection
  • 09:10 AM Bias in AI and the Science of Diversity Rebecca Parsons, CTO ThoughtWorks
  • 09:30 AM Congratulations - BigCo is Buying Your Company! Now What? Amit Gupta, CTO Software, IOT Cloud Cisco
  • 09:50 AM Run Engineering Meetings Using Improv Skills Ushashi Chakraborty, Director of Engineering Mode Analytics
  • 10:10 AM The Myth of the 10x Engineer Johnny Austin, Head of Directions Mapbox
  • 10:30 AM 40 min break
  • 11:10 AM How to Protect Your Sensitive Data. Really. Arshad Noor, CTO StrongKey
  • 11:30 AM What I've Learned from Building a Gender-Diverse Engineering Team Christine Spang, CTO & Founder Nylas
  • 11:50 AM Building ML Capabilities without compromising on Ethics Madhura Dudhgaonkar, Senior Director, ML Workday
  • 12:10 PM Critical Practices, Nuanced Techniques Ron Lichty, Interim VP Engineering Ron Lichty Consulting
  • 12:30 PM Lunch (1 hr)
  • 01:30 PM Leading Infrastructure Teams Julia Grace, Senior Director Slack
  • 01:50 PM Turning Fear, Uncertainty, and Doubt into Positivity, Inclusivity and Courage Leslie Borrell, VP Intersection Co
  • 02:10 PM Design of Engineering Teams and Processes and Architecture to Build a Data Platform Peeyush Rai, VP of Engineering Ciitizen
  • 02:30 PM Build a Distributed Engineering Team at Scale (and Live to Tell the Tale) Christian McCarrick, VP Engineering Auth0
  • 02:50 PM Break (20 mins)
  • 03:10 PM Open Source for a Rousing Good Enterprise Tara Hernandez, Senior Engineering Manager Google
  • 03:30 PM Transitioning Control: What I Wish I Knew Before we Hired our VP of Engineering Arvind Pereira, CTO & Cofounder Markov Corporation
  • 03:50 PM How to Create Emotionally Intelligent Engineering Teams Danielle Leong, Engineering Manager GitHub
  • 04:10 PM Technical Due Diligence - What Investors Really Care About Jason Mongue, Founder The Clover Group
  • 04:30 PM Break (40 mins)
  • 05:10 PM The Art of Storytelling: Help your Non-technical Colleagues Understand Engineering! Ann Funai, SVP Engineering Under Armour
  • 05:30 PM Manufacturing High Performance Casey Rosenthal, CTO Verica.io
  • 05:50 PM Beyond Inclusion 101: Intersectionality and Systemic Change Heidi Williams, CTO tEQuitable
  • 06:10 PM How Managers Can Spark New Leaders Nick Caldwell, CPO Looker
  • 06:30 PM Closing
  • 06:40 PM Networking & Drinks
Powered by SimpleTix

The sponsors


Silver Sponsors

Andela

Andela


LaunchDarkly

LaunchDarkly


The venue

Terra SF 511 Harrison Street,
San Francisco CA, United States 94105